# SDR ASAA2014111909703

- Difficulty date: November 19, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 4,273 hours, 1,405 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP ON THE GROUND.  ACFT GROUNDED.  FOLLOWED CHECKLIST, AND RESET THE CB.  AFTER 1 MINUTE OR 2, THE SATCOM PROMPT RETURNED TO THE MENU PAGE.
